Correction to: "The intersection of two real forms in Hermitian symmetric spaces of compact type"

Access this Article

Search this Article

Author(s)

Abstract

We correct the proof of Theorem 1.1 in our previous paper specially in the non-irreducible case.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 67(3), 1161-1168, 2015

    The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130005094192
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • ISSN
    0025-5645
  • NDL Article ID
    026603075
  • NDL Call No.
    Z53-A209
  • Data Source
    NDL  J-STAGE 
Page Top